Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Remarks and corrections for: ``Groups acting on affine algebras'' [Trans. Amer. Math. Soc. 310 (1988), no. 2, 485-497; MR0940913 (89i:16029)]


Author: Daniel R. Farkas
Journal: Trans. Amer. Math. Soc. 319 (1990), 821-823
MSC: Primary 16A72
DOI: https://doi.org/10.1090/S0002-9947-1990-1012521-X
Original Article: Trans. Amer. Math. Soc. 310 (1988), 485-497.
MathSciNet review: 1012521
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A72

Retrieve articles in all journals with MSC: 16A72


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-1012521-X
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society